# SDR ARWA0927958

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Ws 763-636
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND RT WING OUTBOARD TRAILING EDGE UPPER SURFACE PANEL DAMAGED FROM STA XW 763.0 TO XW 636.0.  REPAIRED PANEL IAW SRM 51-1-9 AND DER EO 950031-0024.  (X)
